# SDR 20000515AP014

- Difficulty date: August 26, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC1503100068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR INTERCOSTAL AT STATION 1110 THROUGH 1130 AT BL 0 HAS CORROSION AT UPPER AND LOWER SURFACE.  REMOVED INTERCOSTAL.  FABRICATED AND INSTALLED NEW INTERCOSTAL IAW SRM 51-30-2 PAGE 6, 51-20-1 PAGE 4.  (M)
